JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 1, Article 13
Hadamard-type Inequalities for Quasiconvex Functions

    Authors: Nicolas Hadjisavvas,  
    Keywords: Quasiconvex function, Hadamard inequality.  
    Date Received: 03/12/02  
    Date Accepted: 19/12/02  
    Subject Codes:


    Editors: Alexander M. Rubinov (1940-2006),  

Recently Hadamard-type inequalities for nonnegative, evenly quasiconvex functions which attain their minimum have been established. We show that these inequalities remain valid for the larger class containing all nonnegative quasiconvex functions, and show equality of the corresponding Hadamard constants in case of a symmetric domain.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login